MathSciNet Relay Station
MathSciNet bibliographic data
MR886756 (89d:90140) 90C05
Wang, Zhe Min A finite conformal-elimination free algorithm over oriented matroid programming. A Chinese summary appears in Chinese Ann. Math. Ser. A 8 (1987), no. 1, 138. Chinese Ann. Math. Ser. B 8 (1987), no. 1, 120–125.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement